If the recent award show appearances and drastic celebrity transformations have taught us anything lately, it’s that thin is back in style and it just so happens to have been becoming a trend at the same time drugs like Semaglutide aka Ozempic have beginning to gain more speed in the health and medical industry.
But, unrealistic beauty aside, what Semaglutide is for is to help with weight–loss. And, as we already know, obesity is a bit of an issue in our country currently and unfortunately the issue is only getting worse. Luckily, with medical advances we now have a medication that can aid us in this fight against obesity and significantly improve results, along with diet and exercise, in our weight–loss goals.
Ok. So, what is Semaglutide? Here’s where it gets a little “sciencey“….
Semaglutide is a glucagon–like peptide–1 (GLP–1) receptor agonist that works by mimicking the actions of a naturally occurring hormone in the body known as GLP–1. GLP–1 is a hormone that stimulates the release of insulin, which helps to regulate blood sugar levels. GLP–1 also helps to reduce appetite and food intake, which can lead to weight loss. By putting a lot of GLP–1 in your blood, your appetite is suppressed, you feel fuller and insulin secretion increases, reducing your blood sugar levels.
Semaglutide has been shown to be effective in helping people achieve significant weight loss and, at our clinic, our clients have averaged a 2 to 4 pound weight loss per week!
I know, I know what you’re thinking…sounds too good to be true. What are the side effects?
Well, like any drug, there are always side effects. Luckily, we at Skinbe, have many ways to help manage some of the side effects. Most people that experience side effects either have nausea, vomiting, constipation or diarrhea. Others also
experience abdominal pain, headaches and tiredness. Fortunately, most of these side effects are very manageable and we can help most of them by using IV nutritional therapy and booster shots to also aid in your weight–loss journey.
Now I’m sure you’re wondering how long you have to be on it? And if I stop it does the weight just come right back?
My answer is, that weight gain can reoccure after stopping the use of Semaglutide as with any weight loss medication, diet or exercise routine. The important key is to continue to implement certain lifestyle modifications, such as healthy eating and regular exercise, after discontinuing semaglutide to prevent the weight regain.
Overall, Semaglutide, in my opinion, is a very effective way to help us in the fight against obesity and for anyone who really struggles with weight–loss. There are factors that you have to consider before starting this medication, but our medical team at Skinbe are here to answer any
questions you have and to make sure you are the
right candidate for Semaglutide.